MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil was fractured.The target lesion was located in the gastroduodenal artery.A 4mm x 8cm interlock coil was selected for use.The device was hydrated intermittently.During the procedure, it was noted that the device was fractured in the microcatheter.The physician was able to pull the pusher back and removed it completely.The procedure was completed with a different model.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed.Only the pusher wire and the introducer sheath were returned for this complaint.The main coil was not returned.The twist lock of the introducer sheath had been opened.The introducer sheath was inspected, and no anomalies were noted.The pusher wire was inspected, and it was found kinked and stretched.No more damages were found in the returned device.Microscopic inspection was performed on the pusher wire.The proximal end has a smooth surface.The interlocking arm was detached.Dimensional inspection on the pusher wire revealed that the mid solder joint o.D.(outer diameter), distal tfe o.D.And proximal tfe o.D.Were within specification.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13592910
Report Number2134265-2022-01365
Device Sequence Number5913130
Product Code KRD
UDI-Device Identifier08714729764953
UDI-Public08714729764953
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0028244293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown